MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TSH ELECSYS COBAS E 200 V2; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ROCHE DIAGNOSTICS TSH ELECSYS COBAS E 200 V2; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Model Number E411 RACK
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer determined the reagent pack was contaminated.The reagent pack was replaced.Calibration and controls were successful.H3: na.
 
Event or Problem Description
The initial reporter stated they received discrepant results for an unspecified number of patient samples tested with the elecsys tsh assay ver.2 on a cobas e 411 analyzer (rack system).Results will be low and then higher when repeated on a second analyzer.The reporter provided an example of data for one patient sample with discrepant tsh results.The reporter stated they had been having issues with tsh calibration and controls.The sample initially resulted in a tsh value of < 0.005 miu/ml with a data flag and this value was reported outside of the laboratory.The sample was repeated since patient results were recovering low.When repeated on the same analyzer, the tsh result was 2.49 miu/ml.The repeat value was deemed correct.The tsh reagent lot number was 653309.The reagent expiration date was requested, but not provided.
 
Additional Manufacturer Narrative
The sample repeat value was measured on a second instrument.
 
Additional Manufacturer Narrative
The last calibration performed on 25-apr-2023 was ok and there were no alarms.Quality control recovery was within range.There was no indication of a reagent performance issue.Upon review of the alarm trace, no relevant alarms were observed.The investigation determined the service actions resolved the issue.Medwatch fields have been updated.

Brand Name
TSH ELECSYS COBAS E 200 V2
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16863228
Report Number1823260-2023-01499
Device Sequence Number6100092
Product Code JLW
UDI-Device Identifier07613336157626
UDI-Public07613336157626
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K961491
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/23/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE411 RACK
Device Catalogue Number08429324160
Device Lot Number653309
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer05/08/2023
06/07/2023
Initial Report FDA Received Date05/03/2023
Supplement Report FDA Received Date05/24/2023
06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown